Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 8, NWS Austin/San Antonio, TX

April 24, 200728 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Apr 24, 2007, 4:32 AM CDT for 28 counties in Texas. It took effect at Apr 24, 2007, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2007, 4:32 AM CDT (09:32 UTC)
In effect from
Apr 24, 2007, 7:00 PM CDT
Expired
Apr 25, 2007, 7:00 AM CDT
In force
12 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 28 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 29 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 240932
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 AM CDT TUE APR 24 2007

...A FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY...

.A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW
OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT
IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT.

TXZ171>173-184>194-203>209-219>225-241745-
/O.NEW.KEWX.FF.A.0008.070425T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
432 AM CDT TUE APR 24 2007

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...
  BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...
  EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...
  HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
  MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON AND WILSON.

* FROM THIS EVENING THROUGH WEDNESDAY MORNING

* A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW
  OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT
  IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT

AN AREA OF ORGANIZED STRONG THUNDERSTORMS WILL DEVELOP IN WEST
TEXAS THIS AFTERNOON AND EVENING AND MOVE EASTWARD ACROSS THE HILL
COUNTRY AND SOUTH CENTRAL TEXAS TONIGHT. IN ADDITION...A COLD
FRONT WITH THIS SYSTEM WILL INTERACT WITH A STRONG INFLOW OF VERY
MOIST AIR FROM THE GULF. WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 1
TO 2 INCHES ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 3 TO 5
INCHES POSSIBLE. THE HEAVY RAINS WILL END FROM THE WEST WEDNESDAY
MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD FRONT.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY
TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED.

$$
4 follow-up statements
000 
WGUS64 KEWX 241944
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT TUE APR 24 2007

...A FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY...

.A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW
OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT
IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT.

TXZ171>173-184>194-203>209-219>225-251200-
/O.CON.KEWX.FF.A.0008.070425T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
244 PM CDT TUE APR 24 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
  BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...
  FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
  KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...REAL...
  TRAVIS...UVALDE...WILLIAMSON AND WILSON.

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST 
  INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST 
  WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH 
  FLOODING TONIGHT. 

* AN AREA OF ORGANIZED STRONG THUNDERSTORMS WILL DEVELOP IN WEST
  TEXAS THIS AFTERNOON AND EVENING AND MOVE EASTWARD ACROSS THE
  HILL COUNTRY AND SOUTH CENTRAL TEXAS TONIGHT. IN ADDITION...A
  COLD FRONT WITH THIS SYSTEM WILL INTERACT WITH A STRONG INFLOW
  OF VERY MOIST AIR FROM THE GULF. WIDESPREAD AVERAGE RAINFALL
  AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS
  OF 3 TO 5 INCHES POSSIBLE. THE HEAVY RAINS WILL END FROM THE
  WEST WEDNESDAY MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD
  FRONT.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 250710
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 AM CDT WED APR 25 2007

...A FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
7 AM THIS WEDNESDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS AND
THE HILL COUNTRY...

.A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW
OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT
IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING THROUGH 7 AM
THIS MORNING.

TXZ171-172-184>190-203-204-219-250815-
/O.CAN.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
UVALDE-MEDINA-FRIO-
INCLUDING THE CITIES OF...LLANO...BURNET...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...UVALDE...
HONDO...PEARSALL
210 AM CDT WED APR 25 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. THE HEAVY RAINS HAVE MOVED TO THE EAST AND THE
THREAT OF ANY ADDITIONAL HEAVY RAINS HAS ENDED. HOWEVER RESIDUAL
FLOODING MAY CONTINUE FROM RAIN EARLIER LAST EVENING...SO CAUTION
IS STILL ADVISED.  

$$

TXZ173-191>194-205>209-220>225-251200-
/O.CON.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETTSVILLE
210 AM CDT WED APR 25 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE 
  WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
  LAVACA...LEE...TRAVIS...WILLIAMSON AND WILSON.

* UNTIL 7 AM CDT THIS MORNING

* A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW
  OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST WILL RESULT
  IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING.

* A COLD FRONT ALONG WITH AN UPPER AIR SYSTEM WILL INTERACT WITH A
  STRONG INFLOW OF VERY MOIST AIR FROM THE GULF. WIDESPREAD
  AVERAGE RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY WITH
  LOCALLY HEAVIER AMOUNTS OF 2 TO 3 INCHES POSSIBLE. THE HEAVY
  RAINS WILL END FROM THE WEST THIS MORNING AS DRIER AIR PUSHES IN
  BEHIND THE COLD FRONT.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 250855
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 AM CDT WED APR 25 2007

...A FLASH FLOOD WATCH IN EFFECT THROUGH 7 AM THIS WEDNESDAY
MORNING FOR THE SOUTHEAST SECTIONS OF SOUTH CENTRAL TEXAS...

.A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST INFLOW
OF GULF AIR AND A COLD FRONT MOVING IN FROM THE NORTHWEST WILL RESULT
IN THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING THROUGH 7 AM
THIS MORNING.

TXZ173-191>194-205>208-251000-
/O.CAN.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART
355 AM CDT WED APR 25 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. THE HEAVY RAINS HAVE MOVED TO THE EAST AND
THEREFORE THE WATCH IS CANCELLED.  

$$

TXZ209-220>225-251200-
/O.CON.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
355 AM CDT WED APR 25 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...DE WITT...FAYETTE...GONZALES...KARNES...
  LAVACA AND WILSON.

* UNTIL 7 AM CDT THIS MORNING

* A STRONG UPPER AIR DISTURBANCE COMBINED WITH A VERY MOIST 
  INFLOW OF GULF AIR AND A COLD FRONT MOVING IN FROM THE WEST 
  WILL RESULT IN THE POTENTIAL FOR HEAVY RAINS AND FLASH 
  FLOODING. 

* A COLD FRONT ALONG WITH AN UPPER AIR SYSTEM WILL INTERACT WITH
  MOIST AIR FROM THE GULF. ADDITIONAL AVERAGE RAINFALL AMOUNTS OF
  1 TO 3 INCHES ARE POSSIBLE. THE HEAVY RAINS WILL END FROM THE
  WEST LATER THIS MORNING AS DRIER AIR PUSHES IN BEHIND THE COLD
  FRONT.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 251158
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 AM CDT WED APR 25 2007

...FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS IS
ALLOWED TO EXPIRE...

.ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE
NEXT FEW HOURS OVER THE SOUTHEAST SECTIONS OF SOUTH CENTRAL TEXAS...THE
BEST THREAT OF HEAVY RAINS HAS SHIFTED TO THE EAST AND THEREFORE THE
FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE.

TXZ209-220>225-251300-
/O.EXP.KEWX.FF.A.0008.000000T0000Z-070425T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
658 AM CDT WED APR 25 2007

...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL
EXPIRE AT 7 AM CDT THIS MORNING. ALTHOUGH SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE FOR THE NEXT FEW HOURS OVER THE
SOUTHEAST SECTIONS OF SOUTH CENTRAL TEXAS...THE BEST THREAT OF
HEAVY RAINS HAS SHIFTED TO THE EAST. THEREFORE THE FLASH FLOOD
WATCH HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 24, 4:21 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 24, 4:21 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CDT TUE APR 24 2007

...SEVERE THUNDERSTORMS AND HEAVY RAINFALL EXPECTED TONIGHT THROUGH
EARLY WEDNESDAY MORNING...

...FLASH FLOOD WATCH IN EFFECT FOR MOST OF SOUTH CENTRAL TEXAS
FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...

.DISCUSSION...
CLOUDY CONDITIONS ARE EXPECTED THIS AFTERNOON AHEAD OF A MAJOR
STORM SYSTEM EXPECTED TONIGHT. AN UPPER LEVEL LOW WILL TREK ACROSS
THE OKLAHOMA PANHANDLE REGION BY 00-03Z WEDNESDAY. A SQUALL LINE
IS EXPECTED TO DEVELOP ALONG THE TROF AXIS...BRINGING THE POSSIBILITY
OF SEVERE THUNDERSTORMS TO THE HILL COUNTRY BY LATE AFTERNOON. THE
SQUALL LINE WILL CONTINUE TO PROGRESS EASTWARD ACROSS THE CWA AND
IS EXPECTED TO MOVE INTO SOUTHEAST TEXAS BY NOON ON WEDNESDAY. THE
PRIMARY CONCERN WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAVY RAIN IS ALSO
EXPECTED WITH THESE STORMS. AVERAGE RAINFALL ACCUMULATIONS OF ONE TO TWO
INCHES CAN BE EXPECTED BY WEDNESDAY MORNING. QPF BULLS-EYES OF TWO
TO FOUR INCHES CONTINUE TO BE DEPICTED OVER THE EASTERN HILL
COUNTRY...ALONG THE ESCARPMENT...AND ACROSS NORTHERN COUNTIES OF
SOUTH CENTRAL TEXAS. WHILE THESE AREAS ARE THE MOST LIKELY TO
RECEIVE THE HIGHEST RAINFALL TOTALS...NEARLY ALL OF SOUTH CENTRAL
TEXAS WILL BE SUSCEPTIBLE TO FLASH FLOODING PROBLEMS. GIVEN THIS
THREAT...A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY MORNING FOR MUCH OF THE CWA. THE MODELS ARE IN
FAIR AGREEMENT WITH THE SYSTEM CLEARING THE CWA BY MID TO LATE
WEDNESDAY MORNING.

THE DEVELOPMENT OF RIDGING ALOFT THROUGH THE END OF THE WEEK WILL
KEEP THE REGION DRY AND WARM. TEMPERATURES WILL GENERALLY BE
WITHIN A FEW DEGREES OF LATE APRIL NORMALS. THE NEXT BEST CHANCE
FOR RAIN WILL BE LATE FRIDAY AFTERNOON AND NIGHT AS A VIGOROUS
LITTLE S/W TROUGH PASSES TO THE NORTH. FOR NOW, HAVE ONLY
MENTIONED SLT-CHC POPS FOR THE NORTHERN COUNTIES DURING THIS TIME
FRAME...BUT POPS WILL LIKELY INCREASE WITH FUTURE PACKAGES.
CONDITIONS THROUGH THE REST OF THE FORECAST PERIOD LOOK DRY AND
SEASONABLE WITH UPPER RIDGING DOMINATING THE WEATHER PATTERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              80  63  81  57  83 /  40 100  30  -    0
AUSTIN BERGSTROM INTL AIRPORT  79  63  81  51  83 /  40 100  30  -    0
DEL RIO INTL AIRPORT           85  64  89  58  88 /  40  50  -   -    0
SAN ANTONIO INTL AIRPORT       81  66  84  56  84 /  40 100  20  -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...
FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...
WILLIAMSON...WILSON.

&&

25/01
Hazardous weather outlook, Apr 23, 5:13 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 AM CDT MON APR 23 2007

TXZ171>173-183>194-202>209-217>225-228-241000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
513 AM CDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE ACROSS TEXAS LATE
TUESDAY AND EARLY WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS AS THUNDERSTORMS
DEVELOP WITH THIS SYSTEM. THERE IS ALSO A POTENTIAL FOR LOCALLY HEAVY
RAIN AS MOIST GULF AIR INTERACTS WITH A FRONTAL BOUNDARY OVER THE
EAST AND SOUTHEASTERN SECTIONS OF THE AREA TUESDAY NIGHT AND
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MIGHT BE NEEDED TUESDAY AFTERNOON OR EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:45 PM CDTSevere Thunderstorm WarningEWXVal Verde60 min
Apr 23, 8:01 PM CDTTornado WarningEWXVal Verde29 min
Apr 23, 8:28 PM CDTTornado WarningEWXVal Verde32 min
Apr 23, 8:41 PM CDTFlash Flood WarningEWXVal Verde2 hr
Apr 23, 8:49 PM CDTTornado WarningEWXKinney37 min
Apr 24, 4:26 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 24, 6:18 PM CDTSevere Thunderstorm WarningEWXMaverick57 min
Apr 24, 6:51 PM CDTTornado WarningEWXMaverick54 min

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.